# SDR SWIA200515429

- Difficulty date: August 8, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 7,665 hours, 6,702 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1801A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,788 hours, 3,788 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" CAUTION MSG.  REMOVED AND REPLACED RT BPSU IAW CRJ MM 27-51-10 AND READJUSTED LT AND RT BPSU IAW M/M 27-51-10.  READJUSTEMENT OF FECU POTENTIOMETER NR 5 AND NR 8.  OPERATIONAL CHECK GOOD IAW CRJ M/M 27-51-10.
